Comparison of $L^1$- and $L^{\infty} $-norms of squares of polynomials

Volume 104 / 2002

A. Schinzel, W. M. Schmidt Acta Arithmetica 104 (2002), 283-296 MSC: 26C05, 26D15. DOI: 10.4064/aa104-3-4

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 137
    00-950 Warszawa, Poland
    e-mail
  • W. M. SchmidtDepartment of Mathematics
    University of Colorado
    Boulder, CO 80309-0395, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image